RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 6, Pages 645–650 (Mi mz9832)  

On algebraic differential equations with knotted trajectories

Kh. Ganiev

Research Institute of Applied Mathematics and Cybernetics of Gorky University

Abstract: It is proven that a system of three autonomous differential equations with polynomials (of degree no lower than three) for right sides can have a knotted curve as its solution.

Full text: PDF file (568 kB)

English version:
Mathematical Notes, 1972, 11:6, 393–395

Bibliographic databases:

UDC: 517.9
Received: 26.07.1971

Citation: Kh. Ganiev, “On algebraic differential equations with knotted trajectories”, Mat. Zametki, 11:6 (1972), 645–650; Math. Notes, 11:6 (1972), 393–395

Citation in format AMSBIB
\Bibitem{Gan72}
\by Kh.~Ganiev
\paper On algebraic differential equations with knotted trajectories
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 6
\pages 645--650
\mathnet{http://mi.mathnet.ru/mz9832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=301299}
\zmath{https://zbmath.org/?q=an:0267.34028|0247.34030}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 6
\pages 393--395
\crossref{https://doi.org/10.1007/BF01093724}


Linking options:
  • http://mi.mathnet.ru/eng/mz9832
  • http://mi.mathnet.ru/eng/mz/v11/i6/p645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:74
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020